# SDR C2XA02CL011

- Difficulty date: January 17, 2002
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N17507
- Make and model: Emb EMB-135ER
- Aircraft serial: 145215
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Battery Pack
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 4014, THE CREW REPORTED THE EXIT SIGN BY THE MAIN CABIN DOOR WAS INOPERATIVE.  MAINTENANCE INSPECTED AND RESET THE NR 1 BATTERY PACK CONNECTOR.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
